Hi all! Im new to this group and i have been diagnosed with Adrenal Ins. I was a great 155 at 5'0. I was happy with my weight i had no problems until i started taking Hydrocortisone Dec 08. I gained a wopping 40 lbs in 6 months of taking this medicine. I started off taking 20/10 and my Endo decreased it to 15/7.5 but i still think its too much.My last visit with him i let him know i was exercising and still no weight lose...i think it was too early to tell. He then perscribed phentermine for me. I thought to myself the problem isnt me appetite...it's the medicine! So i took this appetite supressant and within two wks of taking ti ti was throwing up everything i ate so i stopped taking it and told my Dr i had stopped. I lost 4 lbs on the phentermine but i lost 4 lbs on my own after stopping the phentermine and have lost a lot of inches by walking 3 to 4 times a week, drinking plenty of water and eating more fruits and veggies. I have increased my potassium, calcium and magnesium intake also. I keep losing inches but it doesnt seem as though the weight is going anywhere. My Dr insists that i stay on my current dose and he wont lower it anymore. I think it's too much thats the reason im not losing weight. I have been stuck at 192 for the past 2 weeks. Non gained, non lost so im wondering what in the world is going on. My levels are normal but im not losing weight. He said that if i in fact had adrenal insufficiency i would be losing weight but im not...i gained weight as soon as i started taken this medicine. What i dont get is if he is thinking its not thisy wont he just have me to stop taking the medicine. The reason i started taking these meds are that he gave me a cortisol test and he said my body didnt respond to stress. I had a pituitary tumor removed in Nov 2000 it was benign and came back that it was just a mass of tissue sitting on my pituitary. Now my Endo Dr says i dont have a pituitarty at all per an MRI. I say they have read som things wrong because i know it's there. Either way im tired of the weight and i need to find some sort of a solution to help me lose it. I would be fine with a 10 lb weight gain but 40 is too much for me. Im honestly thinking about lowering my dose myself because he wont lower it. Any info on how to lose the weight would be lovely or even a comment. Thanx!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...